Record number :
696633
Title of article :
Linear counterexamples to the fourteenth problem of Hilbert
Author/Authors :
Ryuji Tanimoto، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
8
From page :
331
To page :
338
Abstract :
Following ideas of AʹCampo-Neuen [Indag. Math. (N.S.) 5 (1994) 253–257], we construct linear counterexamples to the fourteenth problem of Hilbert from non-linear counterexamples [D. Daigle, G. Freudenburg, J. Algebra 221 (1999) 528–535; G. Freudenburg, Transform. Groups 5 (2000) 61–71].
Keywords :
Locally nilpotent derivations , Author Keywords: Hilbertיs fourteenth problem
Journal title :
Journal of Algebra
Link To Document :